MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC DISPOSABLE CIRCUITS; VENTILATOR, CONTINUOUS, FACILITY USE

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC DISPOSABLE CIRCUITS; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 100/905/320-CH
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon opening, the circuit was found to be split.No patient injury was reported.
 
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.The circuit was found to be split and failed testing.The root cause of the reported issue was found to be improper external force.No further action taken.

Brand Name
PNEUPAC DISPOSABLE CIRCUITS
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK   LU3 4BU
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15678858
Report Number3012307300-2022-26325
Device Sequence Number14942536
Product Code CBK
UDI-Device Identifier15019517159660
UDI-Public15019517159660
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K970158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/905/320-CH
Device Catalogue Number100/905/320
Device Lot Number160905
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2018
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Initial Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown